This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
i been taking tylenol-3 on and off since 2004. in the last year i ,taken 1 pill a day for 1 year. on some days i may take one and half pill or two average at least three times a month. now i want to wean off and its seems so hard ,any suggestions,please i want off .thank you
Fortunately you are quitting before your addiction get totally out of hand - something most of us did not do. There are two ways --- one is to quit C.T. and the other is to taper so that your body gradually gets used to less of the drug. Your dose is low enough that you may want to consider just going cold turkey. Get the vitamins and supplements from The Thomas Recipe and The Amino Acid Protocol listed below on this page --- then set a quit date and stick to it. You may be uncomfortable for awhile but you should not have any major W/D's. Keep posting. All the best.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.